# SDR 0101546310

- Difficulty date: May 13, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 46,816 hours, 5,558 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN PASSENGER DOOR 1L AND 2L.  RECONNECTED WIRING.  OPERATIONAL CHECK NORMAL.
